# SDR AWXA9900405

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: D53112087200
- Condition: Corroded
- Location: Y254lh  Fr20-17
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND A NUT HOLES B/T FR 20-17.  FABRICATED AND INSTALLED FLOOR SUPPORT PER DWG NR D53112087 AND SRM 51-42-00, SRM 51-72-00.
